Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On some integral-type operators between a general space and Bloch-type spaces
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 6
First page: 2600
Last page: 2618
Issue Date: 15-Nov-2011
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.07.077
Abstract: 
The boundedness and compactness of the next integral operators P φg(f)(z)=∫01f(φ(tz)) g(tz)dt/t and Lφg(f)(z)=∫01ℜf(φ(tz))g(tz)dt/t, between F(p, q, s) spaces and Bloch-type spaces on the unit ball of ℂn are studied. Among other results, we solve some open problems and considerably extend results in the paper: Li and Stević, Compactness of Riemann-Stieltjes operators between F(p, q, s) and α-Bloch spaces, Publ. Math. Debrecen. 72 (1-2) (2008) 111-128.
Keywords: Bloch-type space | Boundedness | Compactness | F(p, q, s) space | Integral-type operators | Unit ball
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

49
checked on Apr 2, 2025

Page view(s)

18
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.